# SDR DALA2016091506670

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT SIDE STA 747, ABOVE STR 24R FRAME INNER FLANGE DENTED.  MAINTENANCE REPAIRED STA 747, FRAME DENT ABOVE STA 747, FRAME DENT ABOVE STR 24R IAW PRI 549082-14.
